ISSN:
 1930-5311

eISSN:
 1930-532X

All Issues

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Journal of Modern Dynamics

October 2007 , Volume 1 , Issue 4

Select all articles

Export/Reference:

Fifty years of entropy in dynamics: 1958--2007
Anatole Katok
2007, 1(4): 545-596 doi: 10.3934/jmd.2007.1.545 +[Abstract](2430) +[PDF](824.1KB)
A note on Reeb dynamics on the tight 3-sphere
Frédéric Bourgeois, Kai Cieliebak and Tobias Ekholm
2007, 1(4): 597-613 doi: 10.3934/jmd.2007.1.597 +[Abstract](989) +[PDF](197.3KB)
Critical points for surface diffeomorphisms
Enrique R. Pujals and Federico Rodriguez Hertz
2007, 1(4): 615-648 doi: 10.3934/jmd.2007.1.615 +[Abstract](1053) +[PDF](373.4KB)
Lower bounds on growth rates of periodic billiard trajectories in some irrational polygons
W. Patrick Hooper
2007, 1(4): 649-663 doi: 10.3934/jmd.2007.1.649 +[Abstract](773) +[PDF](230.5KB)
Central extensions of simple Lie groups and rigidity of some abelian partially hyperbolic algebraic actions
Danijela Damjanović
2007, 1(4): 665-688 doi: 10.3934/jmd.2007.1.665 +[Abstract](948) +[PDF](290.7KB)
Slow soliton interaction with delta impurities
Justin Holmer and Maciej Zworski
2007, 1(4): 689-718 doi: 10.3934/jmd.2007.1.689 +[Abstract](2446) +[PDF](530.1KB)

2017  Impact Factor: 0.425

Librarians

Email Alert

[Back to Top]